MAUDE Adverse Event Report: SYNTHES GMBH 2.4MM TI VA LOCKING SCREW STARDRIVE 20MM STERILE; SCREW, FIXATION, BONE

SYNTHES GMBH 2.4MM TI VA LOCKING SCREW STARDRIVE 20MM STERILE; SCREW, FIXATION, BONE
Catalog Number 04.210.116TS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Adhesion(s) (1695)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(6) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent an unknown surgery for radius with the plate and the screws.As the bone adhesion resulted, the removal surgery was performed on (b)(6) 2025.At that time, it was discovered that the most distal most ulnar screw had broken at the neck.The broken screw shaft was slightly protruding, so it was filed down with a halo reamer and removed with an extraction bolt.The surgeon confirmed that there was no residue based on the fluoroscopy and postoperative x-rays.The surgery was completed successfully within 30mins of delay.On jun 10, 2025, the sales rep looked at the x-rays and ct scans with the surgeon, but it is unclear when the screw broke.No further information is available.Note: two screw part numbers are listed, but it is unclear which one broke.Looking at the history at the time, only the above two-part numbers were used.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM TI VA LOCKING SCREW STARDRIVE 20MM STERILE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22351190
Report Number8030965-2025-06587
Device Sequence Number14677774
Product Code HWC
UDI-Device Identifier10886982262622
UDI-Public(01)10886982262622
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.210.116TS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown